I've contributed to perhaps the best humor compilation I've ever read. Available now on Amazon!

My second chapbook, "The Second Book of Pearl: The Cats" is now available as either a paper chapbook or as a downloadable item. See below for the Pay Pal link or click on its cover just to the right of the newest blog post to download to your Kindle, iPad, or Nook. Just $3.99 for inspired tales of gin, gambling addiction and inter-feline betrayal.

My first chapbook, I Was Raised to be A Lert is in its third printing and is available both via the PayPal link below and on smashwords! Order one? Download one? It's all for you, baby!

Saturday, May 2, 2009

Aren’t I The Lucky One

Apparently I am among the six percent of people on Advair (my new asthma drug) that get to experience the rather debilitating side effects this drug carries with it. Nausea and the anti-social aspects of said nausea have conspired to make me both unpleasant to be around and in need of a straight shot to the bathroom.

My iPod was wrong, and I’m pretty disappointed.

So please. Do me a favor. Go back a bit, pick something from, say, October or something and read it, and think of us the way we used to be.

Before I got all nauseous.

19 comments:

Ms Sparrow said...

Hang in there Sweetie! This too shall pass.

darsden said...

Oh Pearl I am sorry to hear that and see it(ya know I got a weak stomach) so do you mind if I take a break and stalk somebody else... I will be back don't worry..I'll be right behind you...soon... but not to hold your hair ;-0

Smart Mouth Broad said...

Hope you're feeling better soon. My daughter had side effects from her asthma medicine that made her asthma worse! How does that happen? Hugs.

Michelle said...

I am sorry Pearly-Q!!! Sheesh you would think they could make these meds user friendly ya know?

Be strong my friend!!! BREATHE ON!!!

I love you!

Eskimo Bob said...

Pearl -

O Ye of Little Faith. You're iPod was spot ON.

"I Got a Woman" -[who is] (Soul) Coughing - [I] Insist(er) [that you should look into] Universal (mind control) [Health Care. You may need some) Common Morphine (to handle the Advair). Girl, You Have No Faith in Medicine.

powdergirl said...

Aw, that really sucks Pearl. Not fair.
Why do bad things happen to good people?
There's plenty of A**holes in the world, let them have the asthma.

Hope it get sorted out soon. : )

mbuna53 said...

I hope you are feeling better. Maybe all those "reality" shows and infomercials that draw you to the TV will make ya feel better.

Kavi said...

I hope you will get back to your old ways pretty soon.

Until then, i'll settle for the October ones. No problems. They were as good !

Get well soon.

Sweet Cheeks said...

As a fellow asthmatic....

I know your pain. I can't use Advair though...it gives me chest pain.

So I suffer the panic of too little breath...on the bright side...

Did you know not breathing is just like doing drugs in the 60's???

Go psychodelic sister!

;-)

Feel better Peggles...love ya!

The Jules said...

Hope you're feeling better soon Pearl!

Nice to be special though,isn't it? A real wheeze . . .

Pearl said...

Ahh, I am better today, much better. Not to get graphic (Dar, cover your eyes) I lost five pounds yesterday.
Cool, huh?
Not really.

Yeah, I'm Still Here... said...

Sorry you feel like crap Pearl but I have something for ya! Come on over and pick it up! =)

DouglasDyer said...

I feel your pain. I'm one of those whose erections last for longer than four hours.

Cygnus MacLlyr said...

Can i just cuddle you in my arms in stead, pearl? reading is SUCH hard work...

Gadjo Dilo said...

Ooh, poor Pearly. Hopefully asthma science which catch up sooner or later.

tracy said...

lucky me...I just had tacycardia.

stay well
tracy

The Retired One said...

I know that when you are a teensy bit better, you will come up with a funny post about nausea or vomiting. I know you have it in you. (oops, maybe not, it may have been deposited in the porcelin (sp?) God)...
The Retirement Chronicles

Mary@Holy Mackerel said...

Hey!! I was on Advair for a long time. It started to not work for me though, so now I've been prescribed some new nausea medication, which I haven't had the courage to get yet...instead, I wheeze through the day and night.

bearer of three said...

they should have put you on something else..have you ever tried symbicort?